# SDR QXEA200701905

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 15,813 hours, 15,723 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81150C020201
- Part serial: 00147
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 14,413 hours, 13,987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RNO- FLIGHT 2441 - AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF IN EITHER AUTO OR MANUAL MODES.  MORE THEN NORMAL NOISE FROM THE FORWARD BULKHEAD AREA.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FORWARD SAFETY OUTFLOW VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
